CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
sadmom Views: 61,540
Published: 16 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I've had horrible side effects too. I quit having my period as I was told I would but after having the iud for about 8-9 months, I began
having 2 periods a month. Both were fairly light but I would have PMS with both. I had two periods for about 4 months and now it's quit
again. However, I still have awful pms with heavy Depression and skin problems. I'm ready to get this out of my body. I was told
it was me and not the iud and who knows, maybe it is? Anybody out there who has experienced something similar?

Tired of feeling awful!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.719 sec, (1)